MathSciNet Relay Station
MathSciNet bibliographic data
MR1932381 91B28 (60G40 60G51)
Mordecki, Ernesto Optimal stopping and perpetual options for Lévy processes. Finance Stoch. 6 (2002), no. 4, 473–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement